# SDR DALA2016111008666

- Difficulty date: April 22, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 69,195 hours, 51,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK ACCESS PANEL 1478C COUNTERSINKS CORRODED.  REPAIRED THE ACCESS PANEL.
